Homology, Homotopy and Applications

Volume 15 (2013)

Number 2

The Whitehead type theorems in coarse shape theory

Pages: 103 – 125

DOI: http://dx.doi.org/10.4310/HHA.2013.v15.n2.a6


Nikola Koceić Bilan (Department of Mathematics, University of Split, Croatia)

Nikica Uglešić (University of Zadar, Croatia)


The analogues of Whitehead’s theorem in coarse shape theory, i.e., in the pointed coarse pro-category pro*-$\mathrm{HPol}_0$ and in the pointed coarse shape category $Sh^*_0$, are proved. In other words, if a pointed coarse shape morphism of finite shape dimensional spaces induces isomorphisms (epimorphism, in the top dimension) of the corresponding coarse $k$-dimensional homotopy pro-groups, then it is a pointed coarse shape isomorphism.


inverse system, pro-category, pro*-category, expansion, shape, coarse shape, homotopy pro-group, $m$-equivalence

2010 Mathematics Subject Classification

55N99, 55P55, 55Q05

Full Text (PDF format)

Published 4 December 2014